# SDR CA111214014

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE HAD BEEN RUNNING FOR ABOUT 20 MINUTES BEFORE THE CREW WAS CLEARED FOR T/O.  THE POWER LEVER WAS ADVANCED NEARLY TO THE STOP AND THE ACFT STARTED OUT ACCELERATING NORMALLY.  AT AROUND 30 PSI, THE TORQUE AND NG PAUSED AND STARTED TO ROLL BACK TO IDLE. THE CREW REJECTED THE T/O AND FROM HABIT PULLED THE POWER LEVER INTO REVERSE, WITH NO SPOOL UP.  THE CREW EXITED THE RUNWAY ON THE 1ST AVAILABLE TAXIWAY, WHICH LEADS TO THEIR RAMP, AND SHUTDOWN THE ENGINE WHILE ROLLING ONTO THE RAMP. AS THEY EXITED THE RUNWAY, THEY SAW THE NG AT 55 PERCENT AND THE ENGINE TEMPERATURE IN THE RED ABOVE 900 DEGREES. THE ENGINE WILL BE REMOVED AND SENT TO MFG FOR INVESTIGATION.
